# SDR YENA2024012900111

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 58,152 hours, 20,626 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING HEAVY MAINTENANCE: LEFT LANDING GEAR DID NOT RETRACTED AFTER TAKE OFF; APPROX 15 GEAR SWINGS WITH NO FAULTS, IAW AMM 32-31-00-720-002A & 32-31-73-000-001A & 32-31-73-200-400A & 32-69-00-740-001A. NO DEFECTS NOTED ON ECAM, OPS CHECK GOOD.
